BibTeX record journals/ijwmip/ZuoLXTAX16

download as .bib file

@article{DBLP:journals/ijwmip/ZuoLXTAX16,
  author    = {Xuewu Zuo and
               Xu Li and
               Jin Xiao and
               Yuanyan Tang and
               Rashid Abbasi and
               Lixiang Xu},
  title     = {Linear complexity of generalized cyclotomic binary sequences of order
               2d and length 2pm},
  journal   = {{IJWMIP}},
  volume    = {14},
  number    = {5},
  pages     = {1--12},
  year      = {2016},
  url       = {https://doi.org/10.1142/S0219691316500405},
  doi       = {10.1142/S0219691316500405},
  timestamp = {Thu, 18 May 2017 09:53:08 +0200},
  biburl    = {https://dblp.org/rec/journals/ijwmip/ZuoLXTAX16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics